RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 6, Pages 945–946 (Mi mz10498)  

Brief Communications

Compactness and Convergence of Monotone Subnets

V. G. Puzarenkoab, K. V. Storozhukab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Keywords: directed set, net, monotone subnet, well-ordered set.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-860.2014.1
НШ-2263.2014.1
Russian Foundation for Basic Research 15-01-05144-а
15-01-05929-а
The work of the first-named author was supported by the program “Leading Scientific Schools” (grant no. NSh-860.2014.1) and by the Russian Foundation for Basic Research (grant no. 15-01-05144-a). The work of the second-named author was supported by the program “Leading Scientific Schools” (grant no. NSh-2263.2014.1) and by the Russian Foundation for Basic Research (grant no. 15-01-05929-a).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm10498

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:6, 968–969

Bibliographic databases:

Received: 02.06.2014
Revised: 17.10.2014

Citation: V. G. Puzarenko, K. V. Storozhuk, “Compactness and Convergence of Monotone Subnets”, Mat. Zametki, 97:6 (2015), 945–946; Math. Notes, 97:6 (2015), 968–969

Citation in format AMSBIB
\Bibitem{PuzSto15}
\by V.~G.~Puzarenko, K.~V.~Storozhuk
\paper Compactness and Convergence of Monotone Subnets
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 6
\pages 945--946
\mathnet{http://mi.mathnet.ru/mz10498}
\crossref{https://doi.org/10.4213/mzm10498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399152}
\elib{http://elibrary.ru/item.asp?id=23780184}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 6
\pages 968--969
\crossref{https://doi.org/10.1134/S000143461505034X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933574409}


Linking options:
  • http://mi.mathnet.ru/eng/mz10498
  • https://doi.org/10.4213/mzm10498
  • http://mi.mathnet.ru/eng/mz/v97/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:52
    References:54
    First page:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020